A curvature identity on a 6-dimensional Riemannian manifold and its applications
Czechoslovak Mathematical Journal, Tome 67 (2017) no. 1, pp. 253-270
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We derive a curvature identity that holds on any 6-dimensional Riemannian manifold, from the Chern-Gauss-Bonnet theorem for a 6-dimensional closed Riemannian manifold. Moreover, some applications of the curvature identity are given. We also define a generalization of harmonic manifolds to study the Lichnerowicz conjecture for a harmonic manifold ``a harmonic manifold is locally symmetric'' and provide another proof of the Lichnerowicz conjecture refined by Ledger for the 4-dimensional case under a slightly more general setting.\looseness -1
We derive a curvature identity that holds on any 6-dimensional Riemannian manifold, from the Chern-Gauss-Bonnet theorem for a 6-dimensional closed Riemannian manifold. Moreover, some applications of the curvature identity are given. We also define a generalization of harmonic manifolds to study the Lichnerowicz conjecture for a harmonic manifold ``a harmonic manifold is locally symmetric'' and provide another proof of the Lichnerowicz conjecture refined by Ledger for the 4-dimensional case under a slightly more general setting.\looseness -1
DOI :
10.21136/CMJ.2017.0540-15
Classification :
53B20, 53C25
Keywords: Chern-Gauss-Bonnet theorem; curvature identity; locally harmonic manifold
Keywords: Chern-Gauss-Bonnet theorem; curvature identity; locally harmonic manifold
@article{10_21136_CMJ_2017_0540_15,
author = {Euh, Yunhee and Park, Jeong Hyeong and Sekigawa, Kouei},
title = {A curvature identity on a 6-dimensional {Riemannian} manifold and its applications},
journal = {Czechoslovak Mathematical Journal},
pages = {253--270},
year = {2017},
volume = {67},
number = {1},
doi = {10.21136/CMJ.2017.0540-15},
mrnumber = {3633010},
zbl = {06738516},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0540-15/}
}
TY - JOUR AU - Euh, Yunhee AU - Park, Jeong Hyeong AU - Sekigawa, Kouei TI - A curvature identity on a 6-dimensional Riemannian manifold and its applications JO - Czechoslovak Mathematical Journal PY - 2017 SP - 253 EP - 270 VL - 67 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0540-15/ DO - 10.21136/CMJ.2017.0540-15 LA - en ID - 10_21136_CMJ_2017_0540_15 ER -
%0 Journal Article %A Euh, Yunhee %A Park, Jeong Hyeong %A Sekigawa, Kouei %T A curvature identity on a 6-dimensional Riemannian manifold and its applications %J Czechoslovak Mathematical Journal %D 2017 %P 253-270 %V 67 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0540-15/ %R 10.21136/CMJ.2017.0540-15 %G en %F 10_21136_CMJ_2017_0540_15
Euh, Yunhee; Park, Jeong Hyeong; Sekigawa, Kouei. A curvature identity on a 6-dimensional Riemannian manifold and its applications. Czechoslovak Mathematical Journal, Tome 67 (2017) no. 1, pp. 253-270. doi: 10.21136/CMJ.2017.0540-15
Cité par Sources :